# SDR MWEA99288

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Low Pressure
- Location: Pax Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN DOOR SLIDE PRESSURE IS NOT IN THE GREEN ARC.  MTC FOUND PRESSURE LOW AND REMOVED AND REPLACED DOOR SLIDE.
